# SDR SWAA2025041122245

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 56,452 hours, 34,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING EXTERNAL REPAIR ON AFT CARGO DOOR. APPROXIMATELY 15' FROM TOP AND 15' FROM AFT EDGE.<[01] CONTACTED ENGINEERING TSR# 2025002526. AFTER REVIEW BY STRUCTURES ENGINEERING NO FURTHER ACTION IS REQUIRED ACCORDING TO FAULT TTG8Q00KXSDJ; THE REPAIR WAS PERFORMED PER SRM 52-00-01-2R-2. THIS REPAIR IS DEFINED AS CATEGORY A PER THE SRM; MEANING THE DTE HAS BEEN COMPLETED AND NO FURTHER INSPECTIONS ARE NEEDED. THIS SCENARIO FALLS UNDER MPM 41.4.2.1 ITEM 2.B; WHICH INDICATES NO FURTHER ACTION IS REQUIRED.
